Korean J Pediatr Search

CLOSE


Korean Journal of Pediatrics 2008;51(5):528-532.
Published online May 15, 2008.
Autoimmune hepatitis and thyroiditis associated with antituberculous medications : A case report
Seong Keun Yu1, Sara Kim1, Jin Soo Moon1, Han Seong Kim2
1Department of Pediatrics, Inje University Ilsan Paik Hospital, Goyang, Korea
2Department of Pathology, Inje University Ilsan Paik Hospital, Goyang, Korea
항결핵약으로 유발되고 갑상선염이 동반된자가면역간염 1례
유성근1, 김사라1, 문진수1, 김한성2
1인제대학교 의과대학 소아과학교실
2인제대학교 의과대학 병리과교실
Correspondence:  Jin Soo Moon,
Email: jsmoon@ilsanpaik.ac.kr
Abstract
Drug-induced toxic hepatitis is a relatively common hepatic disease in children, and it is usually self-limiting upon cessation of the offending drugs. Antituberculous drugs are well known for inducing hepatitis. Some cases of drug-induced hepatitis with autoimmune features have been reported; in these cases, the offending drugs were usually methyldopa, nitrofurantoin, minocycline, and interferon. The authors report the first case in Korea of drug-induced autoimmune hepatitis associated with thyroiditis and multiple autoantibodies that was induced by the antituberculous drugs isoniazid and rifampin.
Key Words: Toxic hepatitis, Autoimmune thyroiditis, Isoniazid, Rifampin


ABOUT
TOPICS

Browse all articles >

ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
#1606 Seocho World Officetel, 19 Seoun-ro, Seocho-ku, Seoul 06732, Korea
Tel: +82-2-3473-7305    Fax: +82-2-3473-7307    E-mail: kjpped@gmail.com                

Copyright © 2019 by Korean Pediatric Society. All rights reserved.

Developed in M2community

Close layer
prev next